MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Prescrire international · 2002

Severe ventricular arrhythmia and sudden death on neuroleptics.

СтатьяПеревод в очереди

Аннотация

(1) Neuroleptics prolong the QT interval, with a risk of torsades de pointes, ventricular tachycardia, syncope and sudden death. This adverse reaction is dose-dependent. (2) Most published cases have involved phenothiazines, and especially thioridazine. Most other neuroleptics have also been involved, including recent drugs such as risperidone and olanzapine. 'Hidden neuroleptics' such as cisapride and injectable domperidone carry the same risk. (3) While this effect has been known for several decades, the degree of risk associated with the various neuroleptics is still poorly known, and few epidemiological data are available. (4) The cornerstones of prevention of cardiac arrhythmia in patients treated with neuroleptics are to weigh up carefully the indications, prescribe the lowest effective dose, and monitor the ECG. All patients should also be screened for precipitating factors, such as other risk factors for torsades de pointes and combination with other drugs that favour torsades de pointes or provoke pharmacokinetic interactions.

Для цитирования: Severe ventricular arrhythmia and sudden death on neuroleptics.. Prescrire international. 2002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.